# SDR DHL2002363007

- Difficulty date: June 8, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

LANDING GEAR ON WD PANEL INDICATES NO LIGHT ON LEFT MAIN GEAR.  REPLACED LT MLG INDICATION LAMP ON FWD PANEL AND OPS CHECKS GOOD IAW M/M 33-14-00.
